MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS STRYKER BLADELESS TROCAR & SLEEVE; LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS STRYKER BLADELESS TROCAR & SLEEVE; LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient was taken to the operating room.General anesthesia was induced; patient was prepped and draped in a standard sterile fashion.Surgeon then proceeded to do a laparoscopic appendectomy.Towards the end of the surgery, surgeon attempted to remove the trocar from the sleeve.The outer end of the trocar just broke and crumbled into pieces.No harm done to the patient.Manufacturer response for laparoscope, general plastic surgery, reprocessed, n/a (per site reporter).Device is with surgery inventory coordinator in materials management department.

Brand Name
STRYKER BLADELESS TROCAR & SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
1810 w. drake dr.
tempe AZ 85283
MDR Report Key8797961
Report Number8797961
Device Sequence Number2484798
Product Code NLM
UDI-Device Identifier00885825017248
UDI-Public(01)00885825017248(17)200325(10)10069032
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
Report Date (Section F) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2B5LT
Device Lot Number10069032
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight59
Date Report Sent to FDA06/26/2019